Sets of mutually orthogonal Sudoku frequency squares

John T. Ethier, Gary Lee Mullen

Research output: Contribution to journalArticlepeer-review

Abstract

We discuss sets of mutually orthogonal frequency Sudoku squares. In particular, we provide upper bounds for the maximum number of such mutually orthogonal squares. In addition, we provide constructions for sets of such squares. We also briefly discuss an extension of these ideas to sets of higher dimensional mutually orthogonal frequency hypercubes.

Original languageEnglish (US)
Pages (from-to)57-65
Number of pages9
JournalDesigns, Codes, and Cryptography
Volume87
Issue number1
DOIs
StatePublished - Jan 15 2019

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Sets of mutually orthogonal Sudoku frequency squares'. Together they form a unique fingerprint.

Cite this